Bulletin of the Brazilian Mathematical Society, New Series
The Bulletin of the Brazilian Mathematical Society was relaunched in 1989 in a new edition and international editorial board. This journal publishes high quality papers in mathematics.
44 Volumes 107 Issues 820 Articles available from 1970 - 2013Browse Volumes & Issues
Claudia R. Alcántara (September 2013)
Frédéric Touzet (September 2013)
- Journal Title
- Bulletin of the Brazilian Mathematical Society, New Series
- Volume 1 / 1970 - Volume 44 / 2013
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.